MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE

COVIDIEN MEDICAL PRODUCTS KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE
Model Number 295257
Medical Device Problem Code Split (2537)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/23/2017
Type of Reportable Event Malfunction
Event or Problem Description
Customer states that the power cable is damaged and copper wire is exposed.
 
Additional Manufacturer Narrative
To date, the unit has not been received for evaluation.Without the unit, a detailed investigation could not be performed and the reported condition could not be confirmed.This complaint file shall be closed as unconfirmed at this time.If the unit is returned, the complaint shall be re-opened.All device history records are reviewed for quality inspections and parameter compliance prior to releasing the product for shipment.Complaint trending information is being reviewed on a routine basis and if a trend is observed, actions will be taken as necessary.This information will be utilized for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Customer states that the power cable is damaged and copper wire is exposed.

Brand Name
KENDALL SCD
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CN  201114
MDR Report Key6757525
Report Number3006451981-2017-05466
Device Sequence Number653477
Product Code JOW
UDI-Device Identifier10884521129603
UDI-Public10884521129603
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2023
Device Model Number295257
Device Catalogue Number295257
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2017
Supplement Date Received by Manufacturer07/31/2017
Initial Report FDA Received Date08/01/2017
Supplement Report FDA Received Date11/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1